About Me: Female, 38, Woongarrah, Australia, member since Jun 2010
For the last 9 months, I have been having spasms. It starts with a strange sensation in back of my neck and moves around into my jaw, eye, left hand side of face. When it peaks, my jaw and mounth pull like the joker from Batman. I get neusious, headaces and it stays on
[More] for 5 - 20 mins and can come back on and off all day. I was given Beclafen and Valium. I have been waiting to see a new neurologist, as the last one couldn't figure it out and put it down to anxiety? We have moved into our new built home and I am not worried about money, life or anything, happily being at home. Can someone please hlep, it's embarrasing when my face goes, and it really hurts after too many spasms
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.